# SDR ASOA2013061403822

- Difficulty date: June 10, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 12,756 hours, 8,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK AT PAX DOOR AFT DRAG ANGLE COMPLIED WITH GREO TEMP REPAIR ZONE 3 IAW GREO 690-52-11-026, REV E.
